Volume 9, Issue 3, July–September, 1975

ISSN: 0016-2663 (Print) 1573-8485 (Online)

In this issue (19 articles)

  1. No Access

    Brief Communications

    Maximal finite subgroups of Lie groups

    A. V. Alekseevskii Pages 248-250
  2. No Access

    Brief Communications

    Analogs of Selberg'sζ-function

    S. M. Vishik Pages 256-257
  3. No Access

    Brief Communications

    Classification of simple Lie superalgebras

    V. G. Kats Pages 263-265
  4. No Access

    Brief Communications

    A generalized Petrovskii inequality. II

    V. M. Kharlamov Pages 266-268
  5. No Access

    Brief Communications

    Cohomologies of Witt algebras

    N. N. Yakovlev Pages 269-271